# SDR CHQA201100439

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 21,981 hours, 19,158 cycles
- Engine: Allsn AE3007A
- Engine time: 19,462 hours, 15,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CARGO DOOR CUT-OUT LOWER BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE CARGO DOOR CUT OUT SILL BEAM IN ACCORDANCE WITH SRM 51-20-03, 51-40-06, AND 51-40-02.
